# SDR AALA202304266710

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 23,588 hours, 9,623 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481056
- Part serial: UNIT350
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 2,410 hours, 1,122 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER R2 CRACKED TOP LEFT. REMOVED AND REPLACED RIGHT SIDE COCKPIT WINDOW.
